RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1968, Volume 13, Issue 2, Pages 362–365 (Mi tvp858)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the optimal control by means of a random time substitution in a continuous Markov process

A. Ya. Kogan

Moscow

Abstract: Let $X$ be a homogeneous Markov Feller process with continuous paths in a compact $E$. For the process $X^u$ obtained from $X$ by means of a random time substitution connected with the additive functional (1), we prove the existence of a continuous optimal control $u^*(x)$ (4) that minimizes the risk $R^u(x)$ (2). Further, we show that the optimal risk $R^*(x)$ is the only continuous solution of the equation (3), where $A$ is the weak infinitesimal operator of $X$. Under some assumptions we obtain an equation for a lower bound $r(x)$ of the optimal risk $R^*(x)$.

Full text: PDF file (221 kB)

English version:
Theory of Probability and its Applications, 1968, 13:2, 343–345

Bibliographic databases:

Received: 02.03.1967

Citation: A. Ya. Kogan, “On the optimal control by means of a random time substitution in a continuous Markov process”, Teor. Veroyatnost. i Primenen., 13:2 (1968), 362–365; Theory Probab. Appl., 13:2 (1968), 343–345

Citation in format AMSBIB
\Bibitem{Kog68}
\by A.~Ya.~Kogan
\paper On the optimal control by means of a~random time substitution in a~continuous Markov process
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 2
\pages 362--365
\mathnet{http://mi.mathnet.ru/tvp858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=255280}
\zmath{https://zbmath.org/?q=an:0181.44802|0167.17002}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 2
\pages 343--345
\crossref{https://doi.org/10.1137/1113044}


Linking options:
  • http://mi.mathnet.ru/eng/tvp858
  • http://mi.mathnet.ru/eng/tvp/v13/i2/p362

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Krylov, “Control of Markov processes and $W$-spaces”, Math. USSR-Izv., 5:1 (1971), 233–266  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:101
    Full text:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019